# SDR 08FDEA04018

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB FITTING AT SPOOL LOCATION NR 2 HAS CRACK INDICATIONS AT HOLES A, C AND D.  REMOVED & REPLACED FITTING IN REF TO SRM 51-33-01.  REPAIRED HOLES IN UPPER BEAM  IN REF TO SRM 53-50-00.
